# SDR QEMY20240829001

- Difficulty date: August 15, 2024
- Submitted: August 29, 2024
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 80,319 hours, 9,061 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Wheel
- Part number: 2445M04G07
- Part serial: GWN0CJ7T
- Condition: Failed Insp
- Location: Engine
- Part time: 7,998 cycles
- Component: Hpt Stage 1 Dis
- Component part number: 2445M04G07
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE HPT STAGE 1 DISK HAS BEEN REMOVED FROM SERVICE EARLY DUE FAILED ULTRASONIC INSPECTION FOR SIGNAL NOISE RATIO IAW SP008. DR  #02018991 WAS REJECTED BY OEM.  TO BE REPORTED IN LINE WITH MANDATORY REPORTING REQUIREMENT PART 145 AMC 20-8A 9.3.(J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL-SERVICE LIFE.
